Ruin theory under a generalized jump-diffusion model with regime switching

Tak Kuen Siu, John W. Lau, Hailiang Yang

Research output: Contribution to journalArticle

Abstract

We investigate the ruin probability when the surplus process is governed by a generalized perturbed risk model with a Markov-switching compensator. We suppose that the jump component of the perturbed risk model is specified by a completely random measure process with the compensator switching over time according to the states of an economy described by a continuous-time hidden Markov chain model. Accordingly, we assume that the force of interest, the rate of premium and the diffusion volatility rate switch over time according to the states of the economy. A simulation experiment will be conducted.
Original languageEnglish
Pages (from-to)1415-1430
Number of pages16
JournalApplied Mathematical Sciences
Volume2
Issue number29
Publication statusPublished - 2008
Externally publishedYes

Keywords

  • Ruin probability
  • Perturbed risk model
  • Completely random measure process
  • Markov-switching compensator
  • Hidden Markov chain process

Fingerprint Dive into the research topics of 'Ruin theory under a generalized jump-diffusion model with regime switching'. Together they form a unique fingerprint.

  • Cite this